# SDR SIMA20210322011

- Difficulty date: March 22, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,988 hours, 32,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 80 S7-8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 L/H FRAME CLIP BETWEEN STR. 7L-8L IS CRACKED-C/A-RAR FRAME 80 LH FRAME CLIP BETWEEN STRINGERS 7L-8L IAW SRM 51-40-02.
